RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 10, Pages 1852–1865 (Mi de2896)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

The asymptotic expansion of the solution of a second order elliptic equation with a small parameter multiplying the highest derivatives

E. F. Lelikova

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (1422 kB)

Bibliographic databases:
UDC: 517.946
Received: 21.04.1975

Citation: E. F. Lelikova, “The asymptotic expansion of the solution of a second order elliptic equation with a small parameter multiplying the highest derivatives”, Differ. Uravn., 12:10 (1976), 1852–1865

Citation in format AMSBIB
\Bibitem{Lel76}
\by E.~F.~Lelikova
\paper The asymptotic expansion of the solution of a second order elliptic equation with a small parameter multiplying the highest derivatives
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 10
\pages 1852--1865
\mathnet{http://mi.mathnet.ru/de2896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=445100}
\zmath{https://zbmath.org/?q=an:0338.35006}


Linking options:
  • http://mi.mathnet.ru/eng/de2896
  • http://mi.mathnet.ru/eng/de/v12/i10/p1852

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. F. Lelikova, “On the asymptotics of a solution of a second order elliptic equation with small parameter at a higher derivative”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S129–S143  mathnet  mathscinet  zmath  elib
    2. Yu. Z. Shaygardanov, “Asymptotics in parameter of solution to elliptic boundary value problem in vicinity of outer touching of characteristics to limit equation”, Ufa Math. J., 9:3 (2017), 137–147  mathnet  crossref  isi  elib
  • Number of views:
    This page:36
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019